Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 428453, 25 pages
http://dx.doi.org/10.1155/2012/428453
Research Article

Dynamical Analysis of Delayed Plant Disease Models with Continuous or Impulsive Cultural Control Strategies

1College of Science, Shandong University of Science and Technology, Qingdao 266510, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266510, China
3State Key Laboratory of Vegetation and Environmental Change, Institute of Botany, Chinese Academy of Sciences, Beijing 100093, China

Received 28 December 2011; Accepted 6 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Tongqian Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Wencai Zhao, Tongqian Zhang, Xinzhu Meng, and Yang Yang, “Dynamical Analysis of a Pest Management Model with Saturated Growth Rate and State Dependent Impulsive Effects,” Abstract and Applied Analysis, vol. 2013, pp. 1–18, 2013. View at Publisher · View at Google Scholar
  • Xiying Wang, Wei Xu, Yujun Cui, and Xiaomei Wang, “Mathematical Analysis of HIV Models with Switching Nonlinear Incidence Functions and Pulse Control,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • G. Neofytou, Y.N. Kyrychko, and K.B. Blyuss, “Time-delayed model of immune response in plants,” Journal of Theoretical Biology, 2015. View at Publisher · View at Google Scholar
  • G. Neofytou, Y.N. Kyrychko, and K.B. Blyuss, “Mathematical model of plant-virus interactions mediated by RNA interference,” Journal of Theoretical Biology, 2016. View at Publisher · View at Google Scholar
  • Wencai Zhao, Juan Li, Tongqian Zhang, Xinzhu Meng, and Tonghua Zhang, “Persistence and ergodicity of plant disease model with markov conversion and impulsive toxicant input,” Communications in Nonlinear Science and Numerical Simulation, vol. 48, pp. 70–84, 2017. View at Publisher · View at Google Scholar
  • Mark Jackson, and Benito M. Chen-Charpentier, “A model of biological control of plant virus propagation with delays,” Journal of Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar